Alert archive / Oklahoma / Red Flag Warnings in 2011
Red Flag Warning 1, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Feb 16, 2011, 3:33 PM CST for 12 counties in Oklahoma; Foard County, Hardeman County, Knox County, Texas. It took effect at Feb 17, 2011, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2011, 3:33 PM CST (21:33 UTC)
- In effect from
- Feb 17, 2011, 10:00 AM CST
- Expired
- Feb 17, 2011, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Major County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK, Foard County, TX, Hardeman County, TX, Knox County, TX
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
203 WWUS84 KOUN 162133 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 333 PM CST WED FEB 16 2011 ...WINDY... DRY...AND VERY WARM TEMPERATURES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON THURSDAY... OKZ004-005-009-010-014-021-170545- /O.UPG.KOUN.FW.A.0001.110217T1600Z-110218T0200Z/ /O.NEW.KOUN.FW.W.0001.110217T1600Z-110218T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-BECKHAM- 333 PM CST WED FEB 16 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WARM.. WINDY AND DRY WEATHER WILL INCREASE WILDFIRE POTENTIAL IN WESTERN OKLAHOMA ON THURSDAY AFTERNOON. TEMPERATURES WILL CLIMB INTO THE MID TO UPPER 70S WITH SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL TO BELOW 20 PERCENT ACROSS THE WATCH AREA. THESE CONDITIONS WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT AND SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ015-016-022-033>036-TXZ083-084-087-170545- /O.CON.KOUN.FW.A.0001.110217T1600Z-110218T0200Z/ DEWEY-CUSTER-WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-FOARD- KNOX- 333 PM CST WED FEB 16 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... WARM.. WINDY AND DRY WEATHER WILL INCREASE WILDFIRE POTENTIAL IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON THURSDAY AFTERNOON. TEMPERATURES WILL CLIMB INTO THE MID 70S TO MID 80S WITH SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH POSSIBLE. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL TO BELOW 20 PERCENT ACROSS THE WATCH AREA. THESE CONDITIONS WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT AND SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$
4 follow-up statements
634 WWUS84 KOUN 170422 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1022 PM CST WED FEB 16 2011 ...WINDY... DRY...AND VERY WARM TEMPERATURES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON THURSDAY... OKZ004-005-009-010-014-021-171200- /O.CON.KOUN.FW.W.0001.110217T1600Z-110218T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-BECKHAM- 1022 PM CST WED FEB 16 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CST THURSDAY. WARM.. WINDY AND DRY WEATHER WILL INCREASE THE WILDFIRE POTENTIAL IN WESTERN OKLAHOMA BEGINNING LATE THURSDAY MORNING AND CONTINUING INTO THE EARLY EVENING HOURS. TEMPERATURES WILL CLIMB INTO THE MID TO UPPER 70S WITH SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 20 PERCENT ACROSS THE WATCH AREA. THESE CONDITIONS WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT AND SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ015-016-022-033>036-TXZ083-084-087-171200- /O.CON.KOUN.FW.A.0001.110217T1600Z-110218T0200Z/ DEWEY-CUSTER-WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-FOARD- KNOX- 1022 PM CST WED FEB 16 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 10 AM CST THURSDAY THROUGH THURSDAY EVENING... WARM.. WINDY AND DRY WEATHER WILL INCREASE WILDFIRE POTENTIAL IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS BEGINNING LATE THURSDAY MORNING AND CONTINUING INTO THE EARLY EVENING HOURS. TEMPERATURES WILL CLIMB INTO THE UPPER 70S TO MID 80S WITH SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH POSSIBLE. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 20 PERCENT ACROSS THE WATCH AREA. THESE CONDITIONS WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT AND SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$
529 WWUS84 KOUN 171016 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 416 AM CST THU FEB 17 2011 ...WINDY... DRY...AND VERY WARM TEMPERATURES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON THURSDAY... OKZ016-022-035-036-171130- /O.CAN.KOUN.FW.A.0001.110217T1600Z-110218T0200Z/ CUSTER-WASHITA-KIOWA-JACKSON- 416 AM CST THU FEB 17 2011 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FIRE WEATHER WATCH. WILDFIRE POTENTIAL WILL REMAIN VERY HIGH TODAY... BUT RELATIVE HUMIDITY VALUES ARE FORECAST TO REMAIN ABOUT 20 PERCENT. CAUTION SHOULD STILL BE EXERCISED TO PREVENT THE START AND SPREAD OF WILDFIRES. $$ OKZ015-033-034-TXZ083-084-087-171830- /O.UPG.KOUN.FW.A.0001.110217T1600Z-110218T0200Z/ /O.EXA.KOUN.FW.W.0001.110217T1600Z-110218T0200Z/ DEWEY-HARMON-GREER-HARDEMAN-FOARD-KNOX- 416 AM CST THU FEB 17 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WARM.. WINDY AND DRY WEATHER WILL CREATE HIGH WILDFIRE POTENTIAL IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS BEGINNING THIS MORNING AND CONTINUING INTO THE EARLY EVENING HOURS. TEMPERATURES WILL CLIMB INTO THE MID TO UPPER 70S AND 80S WITH SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 20 PERCENT ACROSS THE WARNING AREA. THESE CONDITIONS WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT AND SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ004-005-009-010-014-021-171830- /O.CON.KOUN.FW.W.0001.110217T1600Z-110218T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-BECKHAM- 416 AM CST THU FEB 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING. WARM.. WINDY AND DRY WEATHER WILL CREATE HIGH WILDFIRE POTENTIAL IN WESTERN OKLAHOMA BEGINNING THIS MORNING AND CONTINUING INTO THE EARLY EVENING HOURS. TEMPERATURES WILL CLIMB INTO THE MID TO UPPER 70S TO LOWER 80S WITH SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 20 PERCENT ACROSS THE WARNING AREA. THESE CONDITIONS WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT AND SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
208 WWUS84 KOUN 171733 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1133 AM CST THU FEB 17 2011 ...WINDY... DRY...AND VERY WARM TEMPERATURES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON... OKZ006-011-016-180145- /O.EXA.KOUN.FW.W.0001.000000T0000Z-110218T0200Z/ ALFALFA-MAJOR-CUSTER- 1133 AM CST THU FEB 17 2011 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING... WARM.. WINDY AND DRY WEATHER WILL CREATE VERY HIGH WILDFIRE POTENTIAL IN WESTERN OKLAHOMA THIS AFTERNOON. TEMPERATURES WILL CLIMB INTO THE UPPER 70S TO LOWER 80S WITH SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 20 PERCENT ACROSS THE WARNING AREA. THESE CONDITIONS WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT AND SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ004-005-009-010-014-015-021-033-034-TXZ083-084-087-180145- /O.CON.KOUN.FW.W.0001.000000T0000Z-110218T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-BECKHAM-HARMON- GREER-HARDEMAN-FOARD-KNOX- 1133 AM CST THU FEB 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... WARM.. WINDY AND DRY WEATHER WILL CREATE VERY HIGH WILDFIRE POTENTIAL THIS AFTERNOON. TEMPERATURES WILL CLIMB INTO THE UPPER 70S TO MID 80S WITH SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH. AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 20 PERCENT ACROSS THE WARNING AREA. THESE CONDITIONS WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT AND SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
391 WWUS84 KOUN 172141 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 341 PM CST THU FEB 17 2011 ...VERY WARM AND DRY WITH OCCASIONALLY GUSTY WINDS...... OKZ004>006-009>011-014>016-021-033-034-TXZ083-084-087-180000- /O.EXT.KOUN.FW.W.0001.000000T0000Z-110218T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BECKHAM-HARMON-GREER-HARDEMAN-FOARD-KNOX- 341 PM CST THU FEB 17 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. TEMPERATURES WERE NEAR WARM RECORDS FOR FEBRUARY 17TH. THE AIR WAS VERY DRY...WITH HUMIDITY AROUND 15 PERCENT. HUMIDITY WILL NOT RECOVER ABOVE 20 PERCENT UNTIL MID EVENING. WINDS...HOWEVER...WILL RECOVER MORE QUICKLY. WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH...WITH GUSTS AROUND 25 MPH...WILL DECREASE BELOW 20 MPH BY 6 PM. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 6 PM. FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Feb 16, 3:21 PM CST, 12 minutes earlier.
Area forecast discussion, Feb 16, 3:21 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CST WED FEB 16 2011
.DISCUSSION...
TEMPERATURES FAR ABOVE AVERAGE VALUES WILL CONTINUE THROUGH
THURSDAY NIGHT OR FRIDAY MORNING. OVERNIGHT...SOUTHERLY WINDS MAY
WEAKEN A LITTLE BUT ARE NOT FORECAST TO BECOME LIGHT. LOW STRATUS
CLOUDS ARE A GOOD BET AGAIN ON THURSDAY MORNING...WITH PATCHY FOG
POSSIBLE ESPECIALLY NEAR THE ESTABLISHED LOW LEVEL MOISTURE
GRADIENT FROM NORTHERN OK OUT INTO SOUTHWEST OK AND WESTERN NORTH
TX.
HIGH TEMPERATURES ARE EXPECTED TO APPROACH OR EXCEED RECORD VALUES
AT MANY LOCATIONS ON THURSDAY AFTERNOON. A PORTION OF THE FIRE WX
WATCH FOR THURSDAY IN NORTHWEST AND FAR WESTERN OK HAS BEEN
UPGRADED TO A RED FLAG WARNING. CONFIDENCE IN STRONG ENOUGH WINDS
AND LOW ENOUGH RELATIVE HUMIDITY IS HIGHEST THERE. THE REMAINDER
OF THE WATCH WILL STAND AS IS.
A WEAK COLD FRONT ASSOCIATED WITH A SHORT WAVE TROUGH MOVING INTO
THE CENTRAL/NORTHERN PLAINS IN SOUTHWEST FLOW ALOFT WILL MOVE
ACROSS THE CWA ON FRIDAY...WITH TEMPERATURES COOLING BUT STILL
EXPECTED TO BE ABOVE AVERAGE. LOW LEVEL MOISTURE AND VERY WARM AIR
RETURN FROM SATURDAY INTO SUNDAY. ANOTHER SHORT WAVE TROUGH...THIS
ONE MOVING ONTO THE CENTRAL PLAINS...MAY YIELD SOME LIGHT RAIN IN
NORTHERN AND/OR CENTRAL OK ON SUNDAY. HOWEVER...PRECIPITATION
CHANCES ARE LOW AS MUCH OF THE CWA SHOULD BE LOCATED IN A DRY
SLOT. TEMPERATURES SHOULD MODERATE EARLY NEXT WEEK...BUT PROBABLY
REMAIN NEAR OR ABOVE AVERAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 53 78 49 69 / 0 10 10 10
HOBART OK 49 79 44 67 / 0 0 0 0
WICHITA FALLS TX 55 83 51 73 / 0 10 10 10
GAGE OK 41 78 33 62 / 0 0 0 0
PONCA CITY OK 49 77 38 64 / 0 10 10 10
DURANT OK 57 73 56 71 / 0 10 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR OKZ015-016-022-033>036.
RED FLAG WARNING FROM 10 AM TO 8 PM CST THURSDAY FOR OKZ004-005-
009-010-014-021.
TX...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR TXZ083-084-087.
&&
06/03
TAYLORHazardous weather outlook, Feb 16, 11:00 AM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
1100 AM CST WED FEB 16 2011
OKZ004>048-050>052-TXZ083>090-171300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1100 AM CST WED FEB 16 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
DISCUSSION...
A STABLE AIRMASS WILL REMAIN IN PLACE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST THURSDAY FEB 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...ZERO PERCENT.
OTHER HAZARDOUS WEATHER...
VERY WARM TEMPERATURES AND DRY AIR WILL ELEVATE THE
RISK OF WILDFIRE THIS AFTERNOON ACROSS NORTHWEST OKLAHOMA.
HUMIDITY LEVELS ELSEWHERE WILL BE HIGHER BUT THE WILDFIRE
POTENTIAL WILL REMAIN VERY HIGH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT.
OTHER HAZARDOUS WEATHER...
FIRE WEATHER CONCERNS WILL INCREASE THROUGH THE END OF THE WEEK DUE
TO THE COMBINATION OF UNSEASONABLY WARM TEMPERATURES... LOW
HUMIDITIES... DRY VEGETATION... AND STRONG WINDS. A FIRE WEATHER
WATCH IS IN EFFECT FOR PARTS OF FAR WESTERN OKLAHOMA AND NORTH TEXAS
FOR THURSDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM THURSDAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 4:16 AM CST | Dense Fog Advisory | OUN | Caddo, Canadian, Cleveland, Comanche, Garfield, Grady and 10 more | 7 hr |
Nearby
Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.